MAUDE Adverse Event Report: EDWARDS LIFESCIENCES EDWARDS LIFESCIENCES SAPIEN 3 ULTRA RESILIA TRANSCATHETER HEART VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED

EDWARDS LIFESCIENCES EDWARDS LIFESCIENCES SAPIEN 3 ULTRA RESILIA TRANSCATHETER HEART VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Model Number 9755RSL26A
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is ongoing.
 
Event or Problem Description
As reported by the field clinical specialist, during a right transfemoral transcatheter aortic valve replacement procedure to implant a 26 mm sapien 3 ultra resilia valve (s3ur), there was difficulty advancing the valve through the 14f esheath+ and the valve had a bent strut.It was noted that the right side access vessels were calcified and tortuous.There was slight difficulty inserting the esheath+ into the patient due to tortuosity.The esheath+ was not inserted at a steep angle.The vessel was dilated with a 16f kit dilator and the 14f esheath+ and dilator were inserted through.The esheath+ was also expanded with the 16f dilator.High push forces were experienced near the iliac, when the system was in the fully expandable portion of the esheath+.The operator was able to slide the esheath+ back slightly away from the tortuosity and then advance the valve through.It was noted that the s3ur valve had one inflow strut bent backwards.The s3ur valve was deployed with nominal volume.The strut remained in the bent position after deployment.A contrast runoff shot was taken to verify there were no injuries in the right iliac.The patient was in stable condition.Upon removal of the devices, it was noted that there was an elongated white scrape line in the blue portion of the esheath+.Per report, the bent strut were attributed to the s3ur valve hitting a difficult turn in the esheath+ while advancing the commander delivery system with sapien 3 ultra resilia valve.

Brand Name
EDWARDS LIFESCIENCES SAPIEN 3 ULTRA RESILIA TRANSCATHETER HEART VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer Contact
renee van dorne
1 edwards way
irvine, CA 92614
9492506385
MDR Report Key25125251
Report Number2015691-2026-15017
Device Sequence Number10642370
Product Code NPT
UDI-Device Identifier00690103215816
UDI-Public(01)00690103215816(17)281123(11)251124
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P140031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9755RSL26A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2026
Supplement Date Received by Manufacturer05/26/2026
Initial Report FDA Received Date05/08/2026
Supplement Report FDA Received Date06/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age86 YR
Patient SexMale